I have suffered for many years from tics, having started in my hands soon after I started taking citalopram around 8 years ago. They have become so bad I have taken myself of the medication (panic managable so far, thankfully) but the tics don't seem to have got any better, if anything they've got worse. Does anyone have any experience of these stopping after a period of time drug free? One would hope they are not a permanent side effect as they are pretty chronic.
Try supplementing with magnesium and see what happens. Antidepressants tend to deplete magnesium, and often cause tics and cramps and other odd nerve and muscle problems. It's an easy thing to try, anyway.
i have what u might call a tick in my legs usually just my right but it can b in my left also it shakes all the time i take prozac i am also having a strange sensation all over my body making me feel very agitated
Thanks both of you for your feedback. I have been taking a magnesium supplement but haven't seen much success. Are there any you would recommend? I also take Epsom salt baths too but they don't seem to do much ( they are relaxing though). I also supplement with fish oils, not sure if they help or not but the anxiety/panic is a lot better. Just these dammed tics! Recently developed a bad throat clearing tic which is very embarrassing but what can you do?! Hope you're feeling better jil, what do you take prozac for?
I've taken Celexa 20mg for two months, then up to 40mg, the last two months. I did not like it. My hands trembled a lot. I just switched back to Prozac and my hands aren't trembling. I googled Celexa and there was an article last year about it causing some sort of electrical malfunction (i did not understand what they were talking about)if you take over 40 mg. And that no one should be prescribed over 40mg.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.